| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
A customer contacted stryker to report that their device would not complete its boot-up cycle during initial power on and had illuminated its service led.As a result, defibrillation therapy would not be available if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
The customer's device was not returned to stryker for evaluation.Stryker informed the customer that their device is end of life, not serviceable and it is no longer under warranty.Stryker recommended that the customer remove the device from service and a replacement device be obtained.The customer reported that the device has been disposed of.The reported issue could not be verified or duplicated and the root cause could not be determined.
Event or Problem Description